# SDR SWAA2019100837613

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 67,802 hours, 39,780 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Trunnion
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR FORWARD TRUNNION FITTING LOWER INBOARD LUG OUTER FACE CORRODED.   REPAIRED LUG PER EA.
